I was on arimadex for about two weeks when I started having feelings of electricity running up and down the inside of both arms one morning. This progressed to pins and needles in my hands when trying to get in a comfortable sleep position. Shortly after the onset of the arm discomfort I began radiation to my left breast. I had daily radiation for two months. The pins and needles hung in there and my oncologist sent me to a hand specialist as a was loosing the motion of my hands and fingers. ( I had no reason to have carpel tunnel and no previous symptoms) I had carpel tunnel surgery on the right side. For a while things seem good. I had two months of occupational therapy. I was also switched from arimadex to aromasin before the surgery. Gradually my discomfort has increased again. I can barely make fists in either hand and I have daily chronic achy arms and tendinitis in one elbow and one upper arm. I golf and garden and may have have increased the discomfort. Right now it is worsening to the point were I am very uncomfortable and lack motion and use of my arms, mostly the left one due to the elbow. Ibuprofin (600mg) or aleve help but they are just a camoflauge that doesn't last. Has anyone else experienced any of this? My oncol does not want to believe that the arimadix was the origin of this mess. However, online a ran into some comments about it being possible.